# SDR 08FDEA02373

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65182333
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR WHEEL WELL KEEL BEAM CHORD CRACKED AT STA 872.  TRIMMED OUT DAMAGED AREA. FABRICATED REPAIR DOUBLER, INSTALLED DOUBLER IAW SB727-53-0208 AND EA 7-5310-116992.
